I was having a good sex life and I am not sure of the time frame but I got sick from my g/f. I had some hair loss, rash on my lip that didn't go away and some other problems. I had blood work done on me and her and there was nothing abnormal other than her allergin count being something like 1400 HI. I was perscribed Avelox for 10 days (2 pills a day) which ended around the 22nd of december and I think thats when I first noticed the premature ejaculation part.. shortly after that, I noticed I couldn't stay erect for long periods of time and if I try to hold it, eventually I can't and everything just ends and I can't even do anything for at least 10 min. I am not sure exactly when that started but I started new antibiotics for tonsil inflamation and some other problems. I started Clarithromycin with the same 2 pills ad ay for 10 days. I have 3 days left currently. I have noticed in the last 3 days, i was able to achieve stronger erections compared to a week ago, but my penis goes flacid extremely fast even with any kind of stimulus and the ejaculation part is around the same shortness. If i remember correctly while having sex I can last between 9 to 20 min depending and right now its less than 3. IS it possible that the antibiotics and the combination of them together can have some kind of effect on my system? Do respiratory/tonsils/throat/ problems cause any problems like i am showing? Also to add along with my problems right now i still have the hair loss and i have a LOT of rashes coming out mainly around my neck, and arms but its not that bad but I feel itchy all over for the last couple weeks.. i attributed that to whatever virus or bug I had.
Hello. Medicines though designed to heal, can cause a host of problems. You could be experiencing an allergic reaction to the antibiotic. I was had a rash on upper chest, neck and arms due to an antibiotic. nothing severe, but now it is noted in my med charts. The same for your erection/pe problems. Check it out with your doctor and/or your urologist.
Hello. Medicines though designed to heal, can cause a host of problems. You could be experiencing an allergic reaction to the antibiotic. I once had a rash on upper chest, neck and arms due to an antibiotic. nothing severe, but now it is noted in my med charts. The same for your erection/pe problems. Check it out with your doctor and/or your urologist.
Premature ejaculation is generally defined as, "persistent or recurrent ejaculation with minimal stimulation before, on, or shortly after penetration and before the person wishes it. The disturbance causes marked distress or interpersonal difficulty.1"
There are three essential components for the diagnosis of premature ejaculation. These include; short time interval between penetration and ejaculation; lack of ejaculatory control; and sexual dissatisfaction.
There have been many proposed causes of premature ejaculation. Lue et al. suggest that two are most likely. This includes; penile hypersensitivity and 5-hydroxytryptamine (5-HT)-receptor sensitivity.
Treatment for PE can be classified in two ways, psychological/behavioral and pharmacological. Psychological/behavioral treatment encourages open communication between partners about intimacy. Drawbacks include, time and money costs, less immediate results. There are a number of pharmacological treatments available and can be discussed with your urologist.
An office evaluation of your current situation should be performed by a sexual medicine expert. A basic medical history, history of the disorder, partner's response, should be recorded.
Ash Tewari, MD
1 Lue TF and Broderick GA. Evaluation and Nonsurgical Management of Erectile Dysfunction and Premature Ejaculation. Cambell-Walsh Urology 9th ed. 784-786.
i am 25 years old and i have an underdevloped penis , i have some blockage while passing urine . my parents got circumcision done when i was young and it was fine. now it has devloped again . and there is a poblem of premature ejaculation aswell is it because of this? please help and do reply
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.